# SDR USAA960625

- Difficulty date: September 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N264AU
- Make and model: Boeing 737201
- Aircraft serial: 22961
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 34,505 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROA - DURING CX-1 CHECK VISUAL AND EDDY CURRENT INSPECTION, FOUND .0625 INCH CRACK FORWARD GALLEY DOOR CUT OUT AFT LOWER CORNER FUSELAGE SKIN.  STOP DRILLED CRACK AND INSTALLED DOUBLER.  REPAIRED PER TYPICAL REPAIR 53-10-19 REV A.  (M)
